# SDR UIEA2019021873241

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,502 hours, 19,535 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Apu Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

" APU GEN OFF" EICAS MSG AND "APU FAULT " EICAS MESSAGE( PERFORMED BITE TEST AND RESET, STARTED APU, OPS CHECK NORMAL ON APU GENERATOR IAW B767 AMM 49-11-00-815. )
